cache-monkey Posted July 15, 2005 Share Posted July 15, 2005 Hey all, I've been running through the various atypical APs. Mostly for anxiety/depression and to avoid the hypomania that happened the last time I went on an AD without a moodstabilizer. I seem to be having the same problem with the three APs that I've tried (Seroquel, Zyprexa, and now Geodon). Namely, akathisia: restlessness/jitteriness, increased agitation, bouncy legs. I understand that this is a somewhat common side effect of the APs. What I'm wondering is: will it resolve on its own at some point? Or should I expect it to more or less be present until I reduce my dose or stop the med completely? Also, my pdoc prescribed amantadine as a possible way of reducing it (and to help with quitting smoking). Has anyone tried this/found it to be helpful with akathisia? Thanks! cache-monkey Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.